# SDR IPXA1565841

- Difficulty date: March 6, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800750
- Condition: Damaged
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOORBEAM HAS AREAS OF MECHANICAL DAMAGE ON UPPER SURFACE, BS 1100, WL 208, LBL 2 TO LBL 40  (MARKED).  REPAIRED FLOORBEAM IAW ER 11-01830 AND EO B757-5310-42081-A.
